Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



A convergent framework for the multicomponent KP-hierarchy

Authors: G. F. Helminck and G. F. Post
Journal: Trans. Amer. Math. Soc. 324 (1991), 271-292
MSC: Primary 58F07; Secondary 35Q53, 58F19
MathSciNet review: 986025
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we describe how to construct convergent solutions of the multicomponent KP-hierarchy, starting from a certain open subset of the Grassmann manifold of a special kind of Banach space, and derive an expression of its solutions in terms of Fredholm determinants. Further we show that the simplest nonscalar reduction of the present hierarchy leads to the AKNS-hierarchy.

References [Enhancements On Off] (What's this?)

  • [FNR] H. Flaschka, A. C. Newell, and T. Ratiu, Kac-Moody Lie algebras and soliton equations, Phys. D 9 (1983), 300-323. MR 732574 (86m:58067)
  • [He] G. F. Helminck, Convergent solutions of the KP-hierarchy, Memorandum 620 (April 1987), University of Twente.
  • [Se] G. B. Segal and G. Wilson, Loop groups and equations of KdV type, Inst. Hautes Études Sci. Publ. Math. 61 (1985), 5-65. MR 783348 (87b:58039)
  • [U] K. Ueno and K. Takasaki, Toda-lattice hierarchy, Publ. Res. Inst. Math. Sci. 423 (1983). MR 810623 (88a:58099a)
  • [Wi] G. Wilson, Commuting flows and conservation laws for Lax equations, Math. Proc. Cambridge Philos. Soc. 86 (1979), 131-143. MR 530817 (80k:58059)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F07, 35Q53, 58F19

Retrieve articles in all journals with MSC: 58F07, 35Q53, 58F19

Additional Information

Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society